Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Blurry vision, ringing in the ear and loss of balance. What is wrong? Taking levothyroxine for hypothyroidism

I get to the verge of fainting from time to time. It starts with blurry vision that begins to get darker until I only see the very light and dark parts in the center of my vision. It s followed by a ringing sound and the feeling of being submerged underwater. I then begin to lose balance. this has happened once a month on average over the last year. This process lasts about 5-10 minutes. What could be wrong? I take levothyroxine and have hypothyroidism (confirmed by blood tests). I also take oral contraceptives.
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thanks for posting your query.
Symptoms like blurred vision, ringing in ears and loss of balance suggest some thing wrong going inside your brain. It can be due to trauma, neurofibromatosis, aortic aneurysm or stroke.
You need to visit your doctor and rule out these conditions.An accurate diagnosis is essential before treating.
You may need to perform MRI, CT scan, ECG and blood tests.
Hope it helps.
Take Care!
Answered: Thu, 4 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor